Received Sep 4, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| DTAP | DTAP (DAPTACEL) | SANOFI PASTEUR | UNK | — | — |
Received TDap injection in my left arm ( 8/11)and started to experience aches the following week. On Friday morning 8/22 the aches turn into pain, swelling and a knot in my left arm. I went to see the on call provider and she prescribed me 2 medication, prednisone ( I didn?t take due to other medication) and a muscle relaxer. This did not help, it just made my body hurt worse. She also advised me to get an MRI of both arms. After my visit I stated to experience chest pain and shortness of breath, which led me to emergency room
Goli- APPLE CIGAR VINEGAR, ASHWAGANDA,PREBOITICS
I received a EKG at multi care ER and a xray ( 8/31) Completed MRI on 9/3 and was informed that my arms are extremely inflamed and recommend to seek physical therapy.